MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX HV

OSARTIS GMBH SIMPLEX HV
Model Number 6494-1-001
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Arthralgia (2355); Inadequate Osseointegration (2646); Joint Laxity (4526)
Date of Event 10/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient called the supplier to report that they had a procedure on (b)(6) 2023 with stryker implants on their left knee.They stated that they experienced loosening and some of the implant failed.

Brand Name
SIMPLEX HV
Common Device Name
SIMPLEX HV
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, 46839
GM  46839
Manufacturer (Section G)
OSARTIS GMBH
auf der beune 101
muenster, 64839
GM   64839
Manufacturer Contact
volker stirnal
auf der beune 101
muenster, 64839
GM   64839
MDR Report Key21090810
Report Number9615014-2025-00001
Device Sequence Number15739632
Product Code LOD
UDI-Device Identifier04260056885747
UDI-Public04260056885747
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123225
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number6494-1-001
Device Catalogue Number6194-1-010
Device Lot Number211AC962LC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIMPLEX HV.REF (B)(4).LOT 219AA823AD.; TRI CR FEM COMP.REF (B)(4).LOT RYE9S.; TRI PATELLA X3.REF (B)(4).LOT VEAR.; TRI TS BASEPLATE.REF (B)(4).LOT I7Z4HA.; TRI X3 CS INTSERT.REF (B)(4).LOT 74621W.
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale
Patient Weight190 KG